# SDR QXEA200800696

- Difficulty date: June 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 12,869 hours, 9,088 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 07617
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 10,504 hours, 7,575 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX-FLIGHT 2565.  ABORTED TAKEOFF AT 100 KNOTS FOR AFT SMOKE DETECTOR CAUTION.  RETURN TO GATE.  MAINTENANCE INSPECTED AND FOUND NO OIL, SMOKE OR FLAMES.  REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE.  (A)
